# SDR SWAA020826

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 46,650 hours, 44,763 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEB CRACKED (2 EA) AT BS 179, WL 227, RBL 17.1 AND LBL 17.1.  REPAIRED WEB PER SRM.
